# SDR SWI2024F01187

- Difficulty date: August 27, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 39,161 hours, 28,696 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER CLOSING SKIN HAS CORROSION IN MULTIPLE AREAS FS536.00 - 578.00 STGR25L. (MARKED IN RED)     (C-CHECK RO 11-6/2024)    REMOVED CORROSION FROM INNER CLOSING SKIN IN MULTIPLE AREAS FS536.00 - 578.00 STGR25L PER CRJ700 SRM 51-21-06-001-001-A01 AND FOUND TO BE OUT OF LIMITS AND  COMPLY WITH ALL STEPS OF REO 670-53-31-939 REV.--, DATED 2024-09-13 AND TASK CARD 51-900-1002-SKY
